RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 2, Pages 5–12 (Mi dm1230)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimating the stability radius of the vector MAX-CUT problem

V. A. Emelichev, K. G. Kuz'min


DOI: https://doi.org/10.4213/dm1230

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2013, 23:2, 145–152

Bibliographic databases:

UDC: 519.176
Received: 15.01.2013

Citation: V. A. Emelichev, K. G. Kuz'min, “Estimating the stability radius of the vector MAX-CUT problem”, Diskr. Mat., 25:2 (2013), 5–12; Discrete Math. Appl., 23:2 (2013), 145–152

Citation in format AMSBIB
\Bibitem{EmeKuz13}
\by V.~A.~Emelichev, K.~G.~Kuz'min
\paper Estimating the stability radius of the vector MAX-CUT problem
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 2
\pages 5--12
\mathnet{http://mi.mathnet.ru/dm1230}
\crossref{https://doi.org/10.4213/dm1230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3156629}
\elib{http://elibrary.ru/item.asp?id=20730470}
\transl
\jour Discrete Math. Appl.
\yr 2013
\vol 23
\issue 2
\pages 145--152
\crossref{https://doi.org/10.1515/dma-2013-008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84890417761}


Linking options:
  • http://mi.mathnet.ru/eng/dm1230
  • https://doi.org/10.4213/dm1230
  • http://mi.mathnet.ru/eng/dm/v25/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. G. Kuzmin, “A united approach to finding the stability radii in a multicriteria problem of a maximum cut”, J. Appl. Industr. Math., 9:4 (2015), 527–539  mathnet  crossref  crossref  mathscinet  elib
    2. V. A. Emelichev, S. E. Bukhtoyarov, “O radiuse odnogo tipa ustoichivosti mnogokriterialnoi investitsionnoi zadachi minimizatsii riskov”, Tr. In-ta matem., 25:1 (2017), 3–14  mathnet
    3. V. A. Emelichev, S. E. Bukhtoyarov, “Investitsionnaya buleva zadachas kriteriyami riskov Sevidzha v usloviyakh neopredelennosti”, Diskret. matem., 31:2 (2019), 20–33  mathnet  crossref  elib
  • ƒискретна€ математика
    Number of views:
    This page:292
    Full text:89
    References:49
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020